Open Access
Translator Disclaimer
2000 A filtration problem with nonlinear Darcy's law and generalized boundary conditions
J. Carrillo, A. Lyaghfouri
Adv. Differential Equations 5(4-6): 515-555 (2000). DOI: 10.57262/ade/1356651339

Abstract

We prove the existence of solutions for a filtration problem related to an incompressible flow governed by a nonlinear Darcy's law. Generalized boundary conditions are allowed. Bounded and unbounded domains are considered.

Citation

Download Citation

J. Carrillo. A. Lyaghfouri. "A filtration problem with nonlinear Darcy's law and generalized boundary conditions." Adv. Differential Equations 5 (4-6) 515 - 555, 2000. https://doi.org/10.57262/ade/1356651339

Information

Published: 2000
First available in Project Euclid: 27 December 2012

zbMATH: 0999.35112
MathSciNet: MR1750110
Digital Object Identifier: 10.57262/ade/1356651339

Subjects:
Primary: 35R35
Secondary: 76S05

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.5 • No. 4-6 • 2000
Back to Top